Affiliation: University Hospital
- Acute toxicity due to the confirmed consumption of synthetic cannabinoids: clinical and laboratory findingsMaren Hermanns-Clausen
Poisons Information Center Freiburg, University Medical Center Freiburg, Freiburg, Germany
Addiction 108:534-44. 2013..The aim was to characterize the acute toxicity of synthetic cannabinoids as experienced by emergency patients...
- Drug dosing error with drops: severe clinical course of codeine intoxication in twinsMaren Hermanns-Clausen
Poison Information Center VIZ Freiburg, Center for Paediatrics and Adolescent Medicine, Freiburg, Germany
Eur J Pediatr 168:819-24. 2009..Thus, the highest possible dose given by mother was 23.5 mg of codeine instead of the recommended 10 mg. The twins had identical CYP2D6 gene polymorphisms corresponding to the "extensive metaboliser" type...
- Fatal and severe codeine intoxication in 3-year-old twins--interpretation of drug and metabolite concentrationsNerea Ferreirós
Institute of Forensic Medicine, Freiburg University Medical Center, Freiburg, Germany
Int J Legal Med 123:387-94. 2009..Furthermore, the postmortem distribution--during and after resuscitation--might play a major role in the interpretation of postmortem concentration levels...
- Anorectic sibutramine detected in a Chinese herbal drug for weight lossJulia Jung
Institute of Forensic Medicine, Forensic Toxicology, University Hospital Freiburg, Germany
Forensic Sci Int 161:221-2. 2006..This case demonstrates a common problem with herbal medicines, where adulterations with synthetic therapeutic substances can lead to severe side effects and/or potentially fatal interactions with conventional medicines...
- Sensitive quantification of clozapine and its main metabolites norclozapine and clozapine-N-oxide in serum and urine using LC-MS/MS after simple liquid-liquid extraction work-upAriane Wohlfarth
Institute of Forensic Medicine, University Medical Centre Freiburg, Germany
Anal Bioanal Chem 400:737-46. 2011..98. The method was finally applied to several clinical serum and urine samples and a cerebro-spinal fluid sample of an intoxicated 13-month-old girl...
- Intrahepatic cholestasis following abuse of powdered kratom (Mitragyna speciosa)Friedrich G Kapp
Poisons Information Center VIZ Freiburg, Department of Pediatrics and Adolescent Medicine, University Medical Center Freiburg, Freiburg, Germany
J Med Toxicol 7:227-31. 2011..Despite this increase, reports of severe toxicity are rare within the literature...
- Prolonged hypoglycemia after a suicidal ingestion of repaglinide with unexpected slow plasma eliminationRoland Elling
a Poison Information Center VIZ Freiburg, Center of Pediatrics and Adolescent Medicine, University Medical Center Freiburg, Freiburg im Breisgau, Germany
Clin Toxicol (Phila) 54:158-60. 2016..Given its short serum half-life of less than 1 h, hypoglycemic effects of repaglinide are expected to cease within a few hours post-ingestion...
- Severe metformin intoxication with lactic acidosis in an adolescentMartin Lacher
Department of Paediatrics, University Hospital Freiburg, Mathildenstrasse 1, 79106, Freiburg, Germany
Eur J Pediatr 164:362-5. 2005..Therefore haemodialysis should be continued even in the situation of rising lactate levels during the treatment...